# SDR GBB2007F00000

- Difficulty date: June 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N22DT
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020057
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 45099013
- Condition: Broken
- Location: Cockpit
- Part time: 10,361 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON JUNE 27, 2007 AT APPROXIMATELY 6:25 PM, WHILE ON A MEDICAL FLIGHT, WAS CLIMBING THRU 20,000 FT FOR 22,000 FT, THE LT NR 2 CABIN SIDE WINDOW SUFFERED AN UNFORESEEN CATASTROPHIC FAILURE.  AN EMERGENCY WAS DECLARED TO AIR TRAFFIC CONTROL AND THE AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENT.  THE INCIDENT WAS REPORTED IMMEDIATELY TO THE FAA.  THE BROKEN WINDOW WAS REPLACED WITH APPROVED REPLACEMENT WINDOW.  THE AIRCRAFT PASSED ALL SUBSEQUENT POST MAINTENANCE AND FLIGHT TESTS AND WAS RETURNED TO SERVICE.  THE BROKEN WINDOW WAS GIVEN TO THE FAA.  (K)
